# SDR AALA202104129022

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 17,720 hours, 7,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SLIDE GIRT BAR AND GIRT FLAP OUT OF POSITION. MADE ADJUSTMENTS TO R1 GRIT BAR OPERATIONS CHECK GOOD PER AMM 52-20-00.
